Thank you, guys, for raising this concern! I hadn't been counting my lack of sexual response as a symptom of cymbalta, but the past two years on it have been pretty bleak, if you know what I mean.
I am withdrawing from cymbalta now. I was upped on my dose from 60 to 120 about two and a half months ago. That increase made me nearly suicidal, so I took it down 30 mg every two weeks and now I'm at 30. It hasn't been fun.
It gives me hope that I might be my old self in the bedroom after a while of being off this med.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 May 2011 • 5 answers
Posted 30 Jun 2011 • 6 answers
Posted 1 Jun 2015 • 1 answer
Posted 10 Dec 2015 • 4 answers
Posted 11 Jul 2016 • 1 answer